# SDR RAIA00304123

- Difficulty date: April 27, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,533 hours, 32,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON STAIRS INOPERATIVE. REPAIRED BROKEN WIRE, OPS CK OK.
